# SDR DALA2024101410041

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 75,329 hours, 28,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6435206) EMERGENCY LIGHTS BETWEEN ROW 23-33 INOP. R&R RH AFT ENTRY BATTERY PACK ASSY PER B737 AMM 33-51. OPS CHECK GOOD.
